Skip to content
My WebMD Sign In, Sign Up

Announcements

Welcome to Grumpy Groupies!!! This group is open to every one. I hope that all my buddies will join and use it often. Sad or happy, NO discussion is taboo. I do ask that you use Trigger in the title when necessary. Hopefully we can have fun and also support those who are having a hard time. Muahs
Enough.....
avatar
snowyowl33 posted:

had enough....stepped on the scales this morning and burst into tears...I am gaining more weight on Lamictal....I can't do this... no more weight gain, it's going to damage my back more........I am very tired of all this....
Reply
 
avatar
bpcookie responded:
aaaawwwwww sweet heart, dont cry. Your pdoc needs to change your med. this is affecting your health. Kick him/her in the azz and make them change it. Big hugs sweet heart. muahs

Ive been keeping my wait down, but I still look like a pig. Im skinny every where else, but my tummy. Its horrible and I cant do anything about it. I even try crunches, although it hurts my back, and yet the blob is still there.
When all else fails, go Bipolar all over their azzes!!
 
avatar
fuzzer29 replied to bpcookie's response:
Awwwwww, snowy, I'm sending you tons of big bear hugs! I so nderstand this. I have gained so much weight from my meds too. Please don't fret too much iver this, you can loose it with the right excersises. I hope you can do them with your back. I'm not allowed to excersise becaue of my back. I don't know what excersises would be best for you, but maybe you can bring it up o your pain doc to see what you can and can't do? I know how hard it i to watch a medication that is so needed do this to you, it's demoralizing I know. I am SOOOO sorry this is happening to you. I know I can't do anything to help with the weight issue, but I'm offering all the support you need and of course sending you all the hugs you can handle. ((((((((((snowy))))))))))
No matter how high the throne, there sits but an ass. Voltaire
 
avatar
snowyowl33 replied to bpcookie's response:
Thanks Cookie, I am just so fed up with this BS. Every drug puts weight on me even when the doc's say... oh no it won't make you gain weight.. they ALL make me gain weight. I have never been this heavy in my entire life!......I was so angry and upset today....thanks for the support hon...as always.. your a good friend.

Hugs
Snowy
 
avatar
snowyowl33 replied to fuzzer29's response:
Awwwww Fuzzer, I really do think your a wonderful person. Your such a sweetie and it's helped me a lot reading your post (and Cookies too) ... I'm just sooo fed up....everything I try just packs more pounds on, and frankly I am almost at the end of the list with mood stabilizers....I have no problem with exercise, but no motivation to get it started... and ys, I know once you get going it gets easier... ugh.. I'm just whining.... I hate when I whine....I hate being fat...I hate the looks friends who I haven't seen in a long time give me.. I have no clothes that fit properly...I've had enough of this BS...
Thanks for also being a good friend...

Hugs back to you hon

Snowy
 
avatar
IrwinsLady responded:
Aww sweetie i know its hard, ive gained a lot of weight on these medications. try to ask your pdoc to change it or adjust it. i hope the next one wont upset you, i hate seeing any of my friends like this. its a tough battle and im here for you anytime.
Am I just paranoid or am I just stoned. by Green Day, song: Basketcase
 
avatar
snowyowl33 replied to IrwinsLady's response:
Thanks Taylor,

Great big hugs for you...(avoiding your sunburn... 8) )

Snowy
 
avatar
bipolargal responded:
Hi Snowy, I think most of us can relate about the medication, weight gain thing.

You might already know this, but one trick to try and help lose weight, is to eat small healthy meals every 2 to 3 hours.

I am about to go on the "Smart for Life Cookie Diet". It got really good consumer reviews. It's actually cheaper than my grocery bill, so I figured I'd give it a try.

You never complain, so I know this must really be getting you down. I will think positive thoughts for you.
 
avatar
IrwinsLady replied to snowyowl33's response:
Youre welcome Snowy
Am I just paranoid or am I just stoned. by Green Day, song: Basketcase
 
avatar
slik_kitty responded:
((((snowy))))
 
avatar
snowyowl33 replied to bipolargal's response:
Thanks Bipolargal

It helps a lot to know others here can relate and understand. This does really upset me, and is a huge trigger for me from childhood.
Thanks for the reminder re eating every 2-3 hours. I am suppose to do that because I have low blood sugar levels. I just don't feel like eating all the time you know? (except apparently huge quantities of peanut butter right now!! ....no weight issues with that! ;) ) ......That new diet sounds very interesting... I haven't heard of it, so will look it up. Please let me know how your doing on it and your thoughts...

Thank you for the positive thoughts and the kind words.....they help..

Big huge hugs
Snowy
 
avatar
snowyowl33 replied to slik_kitty's response:
((((((Kitty)))))) thanks.... :)
 
avatar
hereinmyhead responded:
[[[[Snowy>>>>>


I hear ya re the weight gain. I was always on the 'small' side until after I had my son...then it took me a couple yrs to get back within a weight range I could live with. I stayed that way for about 10 yrs. Then once I started taking psych meds in the early, I was still fine, both before and after. Started taking them again a few yrs ago, and it's like I almost every time I swallow a pill I pack on 5lbs. In late 2008-early-2009 I gained a ton of weight! Recently it started to go back down for several months in a row, but now that I'm on Risperidone (sp?), I'm afraid of going back in the wrong direction. That would be NO good, because weight gain is a terrible trigger for me too. It buries my self esteem, almost to where I get into "bulemia thinking" again - not good! I can't have a scale in my house, but once my clothes are too tight, I don't need a scale. I told my pdoc that I can't deal w/ meds that make me go "fat, bald and stupid". (that's how crazymeds describes depekote, so I wont even touch that one).


big hugs!
susie
 
avatar
snowyowl33 replied to hereinmyhead's response:
Hey Susie,

Seems we all understand this awful side effect all to well...yeap i sets off my ED too, and that's not a good place to go either... so you get the choices of Fat, cognitavley (sp) there, and unhappy or Thin, out in left crazyland and not sure if your happy or sad or happy or sad......great choices......sigh

Hugs Hon! and thanks..
Snowy
 
avatar
DizzyJgirl replied to snowyowl33's response:
((((Snowy)))) Sorry you are feeling that way. I have been there but think I gained weight from my own doing, not so much the meds. I lost weight doing low carb (I still do it to maintain my weight loss). I hate sounding like a salesman (or woman!) about it. I know it isn't for everyone but it is something I did well with. Just a thought.

It does seem like there are a lot of trade offs with these meds we take. Not easy.

Take care sweets. Lots of hugs!


Spotlight: Member Stories

About Me I live in sunny, steaming hot, Arizona. I've been married for 10 yrs and have a daughter who is 17. Also my dog who was 20 yrs old. just...More

Helpful Tips

real useable smilies part 1
these will knock your socks off. snowy finally got her drooling smilie! copy the url below. click on add image above the posting window. ... More
Was this Helpful?
22 of 42 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.